MAUDE Adverse Event Report: ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 2P56-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(4) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated lactate dehydrogenase (ldh) results on architect c16000 processing module for one patient.The results provided were: on (b)(6) 2020 sid (b)(6) initial ldh= 371 u/l /repeated=582 u/l /repeated=366 u/l and 380 u/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of complaints found no trends for the complaint issue.Return testing was not completed as returns were not available.No file sample testing performed as the issue is sample / tube specific at the customer site; the customer generated acceptable results using the same reagent.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Labeling was reviewed and multiple probable causes were identified: handle specimen collection and sample tube processing per the tube manufacturer's instructions.So handled, plasma may still contain cellular elements which can interfere with the ldh measurements due to presence of the enzyme in the cells or cellular debris or sample handling issues.Based on the investigation no product deficiency was identified for the lactate dehydrogenase (ldh) assay reagent, lot 02747un20.

Brand Name
LACTATE DEHYDROGENASE (LDH)
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11080353
Report Number3002809144-2020-01206
Device Sequence Number4078630
Product Code CFJ
UDI-Device Identifier00380740161460
UDI-Public00380740161460
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2021
Device Model Number2P56-22
Device Catalogue Number02P56-22
Device Lot Number02747UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1600596; ARC C16K PRC MOD, 03L77-01, C1600596